Alert archive / Washington / Gale Watches in 2021

Gale Watch 17, NWS Seattle, WA

February 24, 2021

NWS Seattle, WA issued this gale watch at Feb 24, 2021, 4:08 AM PST. It took effect at Feb 24, 2021, 10:00 PM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 24, 2021, 4:08 AM PST (12:08 UTC)
In effect from
Feb 24, 2021, 10:00 PM PST
Expired
Feb 24, 2021, 2:21 PM PST
In force
Issued by
NWS Seattle, WA

The text

As transmitted.

285 
WHUS76 KSEW 241208
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
408 AM PST Wed Feb 24 2021

PZZ131-242100-
/O.NEW.KSEW.SC.Y.0049.210225T1200Z-210225T2100Z/
/O.NEW.KSEW.GL.A.0017.210225T2100Z-210226T1800Z/
Central U.S. Waters Strait Of Juan De Fuca-
408 AM PST Wed Feb 24 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 1 PM PST
THURSDAY...
...GALE WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY
MORNING...

* WHAT...For the Small Craft Advisory, west winds 20 to 30 kt. 
  For the Gale Watch, west winds 25 to 35 kt possible.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...For the Small Craft Advisory, from 4 AM to 1 PM PST 
  Thursday. For the Gale Watch, from Thursday afternoon through 
  Friday morning.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

PZZ135-242100-
/O.NEW.KSEW.SC.Y.0049.210225T0900Z-210226T0000Z/
Puget Sound and Hood Canal-
408 AM PST Wed Feb 24 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 4 PM PST
THURSDAY...

* WHAT...Southwest winds 20 to 30 kt.

* WHERE...Puget Sound and Hood Canal.

* WHEN...From 1 AM to 4 PM PST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ150-153-156-170-173-176-242100-
/O.EXT.KSEW.SC.Y.0042.000000T0000Z-210225T2100Z/
/O.NEW.KSEW.GL.A.0017.210225T2100Z-210226T1800Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
408 AM PST Wed Feb 24 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM PST THURSDAY...
...GALE WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY
MORNING...

* WHAT...For the Small Craft Advisory, southwest winds 25 to 35 
  kt and seas 12 to 17 ft at 13 seconds. For the Gale Watch, 
  northwest winds 30 to 40 kt and seas 24 to 29 ft at 16 seconds 
  possible.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  out to 60 nm.

* WHEN...For the Small Craft Advisory, until 1 PM PST Thursday. 
  For the Gale Watch, from Thursday afternoon through Friday 
  morning.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

PZZ130-242100-
/O.EXT.KSEW.SC.Y.0044.000000T0000Z-210225T2100Z/
/O.NEW.KSEW.GL.A.0017.210225T2100Z-210226T1800Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
408 AM PST Wed Feb 24 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM PST THURSDAY...
...GALE WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY
MORNING...

* WHAT...For the Small Craft Advisory, south winds 20 to 30 kt 
  and seas 9 to 14 ft at 13 seconds. For the Gale Watch, west 
  winds 25 to 35 kt and seas 16 to 21 ft at 15 seconds possible.

* WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...For the Small Craft Advisory, until 1 PM PST Thursday. 
  For the Gale Watch, from Thursday afternoon through Friday 
  morning.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

PZZ110-242100-
/O.CON.KSEW.SC.Y.0042.000000T0000Z-210225T0000Z/
Grays Harbor Bar-
408 AM PST Wed Feb 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WHAT...Combined seas 11 to 13 feet. Bar conditions rough. 
  Maximum ebb currents will be around 230 PM Wednesday and 300 
  AM Thursday. 

* WHERE...Grays Harbor Bar.

* WHEN...Until 4 PM PST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft 
  especially when navigating in or near harbor entrances.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for rough bar means that wave conditions
are expected to be hazardous to small craft in or near harbor
entrances. 

&&

$$

PZZ132-134-242100-
/O.NEW.KSEW.GL.A.0017.210225T0600Z-210226T1800Z/
East Entrance U.S. Waters Strait Of Juan De Fuca-Admiralty Inlet-
408 AM PST Wed Feb 24 2021

...GALE WATCH IN EFFECT FROM THIS EVENING THROUGH FRIDAY
MORNING...

* WHAT...Southwest winds 30 to 40 kt possible.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Admiralty Inlet.

* WHEN...From this evening through Friday morning.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

PZZ133-242100-
/O.NEW.KSEW.GL.A.0017.210225T0600Z-210225T2100Z/
Northern Inland Waters Including The San Juan Islands-
408 AM PST Wed Feb 24 2021

...GALE WATCH IN EFFECT FROM THIS EVENING THROUGH THURSDAY
AFTERNOON...

* WHAT...South winds 30 to 40 kt possible.

* WHERE...Northern Inland Waters Including The San Juan Islands.

* WHEN...From this evening through Thursday afternoon.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
2 follow-up statements
335 
WHUS76 KSEW 241628
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
828 AM PST Wed Feb 24 2021

PZZ131-250030-
/O.EXT.KSEW.SC.Y.0049.210225T0600Z-210225T2100Z/
/O.CON.KSEW.GL.A.0017.210225T2100Z-210226T1800Z/
Central U.S. Waters Strait Of Juan De Fuca-
828 AM PST Wed Feb 24 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO
1 PM PST THURSDAY...
...GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
FRIDAY MORNING...

* WHAT...For the Small Craft Advisory, west winds 20 to 30 kt. For
  the Gale Watch, west winds 25 to 45 kt possible.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...For the Small Craft Advisory, from 10 PM this evening 
  to 1 PM PST Thursday. For the Gale Watch, from Thursday 
  afternoon through Friday morning.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

PZZ150-153-156-170-173-176-250030-
/O.CON.KSEW.SC.Y.0042.000000T0000Z-210225T2100Z/
/O.CON.KSEW.GL.A.0017.210225T2100Z-210226T1800Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
828 AM PST Wed Feb 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST
THURSDAY...
...GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
FRIDAY MORNING...

* WHAT...For the Small Craft Advisory, seas 12 to 17 ft at 13 
  seconds. For the Gale Watch, northwest winds 30 to 40 kt and 
  seas 24 to 29 ft at 16 seconds possible.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  out to 60 nm.

* WHEN...For the Small Craft Advisory, until 1 PM PST Thursday. 
  For the Gale Watch, from Thursday afternoon through Friday 
  morning.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

PZZ130-250030-
/O.CON.KSEW.SC.Y.0044.000000T0000Z-210225T2100Z/
/O.CON.KSEW.GL.A.0017.210225T2100Z-210226T1800Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
828 AM PST Wed Feb 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST
THURSDAY...
...GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
FRIDAY MORNING...

* WHAT...For the Small Craft Advisory, south winds 20 to 30 kt 
  and seas 9 to 14 ft at 13 seconds. For the Gale Watch, west 
  winds 25 to 35 kt and seas 16 to 21 ft at 15 seconds possible.

* WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...For the Small Craft Advisory, until 1 PM PST Thursday. 
  For the Gale Watch, from Thursday afternoon through Friday 
  morning.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

PZZ110-250000-
/O.CON.KSEW.SC.Y.0042.000000T0000Z-210225T0000Z/
Grays Harbor Bar-
828 AM PST Wed Feb 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WHAT...Combined seas 10 to 11 feet subsiding to 9 feet 
  tonight. Bar conditions rough, becoming moderate tonight. 
  Maximum ebb currents will be around 230 PM this afternoon and 
  300 AM tonight. 

* WHERE...Grays Harbor Bar.

* WHEN...Until 4 PM PST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft 
  especially when navigating in or near harbor entrances.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for rough bar means that wave conditions
are expected to be hazardous to small craft in or near harbor
entrances. 

&&

$$

PZZ135-250030-
/O.CON.KSEW.SC.Y.0049.210225T0900Z-210226T0000Z/
Puget Sound and Hood Canal-
828 AM PST Wed Feb 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 4 PM PST
THURSDAY...

* WHAT...Southwest winds 20 to 30 kt.

* WHERE...Puget Sound and Hood Canal.

* WHEN...From 1 AM to 4 PM PST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ132-134-250030-
/O.CON.KSEW.GL.A.0017.210225T0600Z-210226T1800Z/
East Entrance U.S. Waters Strait Of Juan De Fuca-Admiralty Inlet-
828 AM PST Wed Feb 24 2021

...GALE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH FRIDAY
MORNING...

* WHAT...Southwest winds 30 to 40 kt possible, becoming west
  Thursday night. 

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Admiralty Inlet.

* WHEN...From this evening through Friday morning.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

PZZ133-250030-
/O.CON.KSEW.GL.A.0017.210225T0600Z-210225T2100Z/
Northern Inland Waters Including The San Juan Islands-
828 AM PST Wed Feb 24 2021

...GALE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
THURSDAY AFTERNOON...

* WHAT...South winds 30 to 40 kt possible.

* WHERE...Northern Inland Waters Including The San Juan Islands.

* WHEN...From this evening through Thursday afternoon.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
513 
WHUS76 KSEW 242221
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
221 PM PST Wed Feb 24 2021

PZZ110-250630-
/O.CAN.KSEW.SC.Y.0042.000000T0000Z-210225T0000Z/
/O.EXB.KSEW.SC.Y.0049.210225T1700Z-210227T0000Z/
Grays Harbor Bar-
221 PM PST Wed Feb 24 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THURSDAY TO 4 PM PST
FRIDAY...

* WHAT...Combined seas 8 to 9 feet, building to 10 to 13 feet 
  Thursday morning. Bar conditions moderate, becoming rough 
  Thursday morning. Maximum ebb currents will be around 230 PM 
  this afternoon, 300 AM tonight and 330 PM Thursday afternoon. 
  The Thursday afternoon ebb will be strong. 

* WHERE...Grays Harbor Bar.

* WHEN...From 9 AM Thursday to 4 PM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft especially
  when navigating in or near harbor entrances.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for rough bar means that wave conditions
are expected to be hazardous to small craft in or near harbor
entrances. 

&&

$$

PZZ150-153-156-170-173-176-250630-
/O.UPG.KSEW.SC.Y.0042.000000T0000Z-210225T2100Z/
/O.NEW.KSEW.GL.W.0021.210224T2221Z-210226T1800Z/
/O.UPG.KSEW.GL.A.0017.210225T2100Z-210226T1800Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
221 PM PST Wed Feb 24 2021

...GALE WARNING IN EFFECT UNTIL 10 AM PST FRIDAY...

* WHAT...West winds 30 to 40 kt and seas 22 to 27 ft at 16 
  seconds.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  out to 60 nm.

* WHEN...Until 10 AM PST Friday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ131-250630-
/O.EXT.KSEW.SC.Y.0049.210224T2221Z-210225T2100Z/
/O.UPG.KSEW.GL.A.0017.210225T2100Z-210226T1800Z/
/O.NEW.KSEW.GL.W.0021.210225T2100Z-210227T0000Z/
Central U.S. Waters Strait Of Juan De Fuca-
221 PM PST Wed Feb 24 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM PST THURSDAY...
...GALE WARNING IN EFFECT FROM 1 PM THURSDAY TO 4 PM PST FRIDAY...

* WHAT...For the Gale Warning, west winds 30 to 45 kt. For the 
  Small Craft Advisory, southeast winds 20 to 30 kt.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...For the Gale Warning, from 1 PM Thursday to 4 PM PST 
  Friday. For the Small Craft Advisory, until 1 PM PST Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ130-250630-
/O.CON.KSEW.SC.Y.0044.000000T0000Z-210225T2100Z/
/O.UPG.KSEW.GL.A.0017.210225T2100Z-210226T1800Z/
/O.NEW.KSEW.GL.W.0021.210225T2100Z-210227T0000Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
221 PM PST Wed Feb 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST
THURSDAY...
...GALE WARNING IN EFFECT FROM 1 PM THURSDAY TO 4 PM PST FRIDAY...

* WHAT...For the Gale Warning, west winds 25 to 35 kt and seas 
  15 to 20 ft at 15 seconds. For the Small Craft Advisory, south 
  winds 20 to 30 kt and seas 9 to 14 ft at 13 seconds.

* WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...For the Gale Warning, from 1 PM Thursday to 4 PM PST 
  Friday. For the Small Craft Advisory, until 1 PM PST Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ132-250630-
/O.UPG.KSEW.GL.A.0017.210225T0600Z-210226T1800Z/
/O.NEW.KSEW.GL.W.0021.210224T2221Z-210227T0000Z/
East Entrance U.S. Waters Strait Of Juan De Fuca-
221 PM PST Wed Feb 24 2021

...GALE WARNING IN EFFECT UNTIL 4 PM PST FRIDAY...

* WHAT...Southeast winds 30 to 40 kt becoming west late Thursday
  morning. 

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 4 PM PST Friday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ133-250630-
/O.UPG.KSEW.GL.A.0017.210225T0600Z-210225T2100Z/
/O.NEW.KSEW.GL.W.0021.210224T2221Z-210226T0600Z/
Northern Inland Waters Including The San Juan Islands-
221 PM PST Wed Feb 24 2021

...GALE WARNING IN EFFECT UNTIL 10 PM PST THURSDAY...

* WHAT...South winds 25 to 35 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands.

* WHEN...Until 10 PM PST Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ134-250630-
/O.UPG.KSEW.GL.A.0017.210225T0600Z-210226T1800Z/
/O.NEW.KSEW.GL.W.0021.210224T2221Z-210226T1800Z/
Admiralty Inlet-
221 PM PST Wed Feb 24 2021

...GALE WARNING IN EFFECT UNTIL 10 AM PST FRIDAY...

* WHAT...South winds 30 to 40 kt becoming northwest Thursday 
  evening. 

* WHERE...Admiralty Inlet.

* WHEN...Until 10 AM PST Friday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ135-250630-
/O.EXT.KSEW.SC.Y.0049.210224T2221Z-210227T0000Z/
Puget Sound and Hood Canal-
221 PM PST Wed Feb 24 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PST FRIDAY...

* WHAT...Southwest winds 20 to 30 kt.

* WHERE...Puget Sound and Hood Canal.

* WHEN...Until 4 PM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale watch went out at Feb 23, 9:19 PM PST, 6 hours 49 minutes earlier.

Area forecast discussion, Feb 23, 9:19 PM PST, 6 hours 49 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
919 PM PST Tue Feb 23 2021

.SYNOPSIS...Convective showers and possible thunderstorms are
still in the forecast for this afternoon. Following a drier day on
Wednesday, another round of weather systems will impact the area
through the end of the week for more mountain snow and lowland
rain. Confidence has increased regarding the prospects for a dry
weekend.

&&

.UPDATE...Update to PoPs/Wx forecast through the night to reflect
the ongoing convergence zones that continue to produce a mix of
rain, snow, graupel, and small hail. Light snow may continue to
fall at the lowest elevations with these zones, with additional
light accumulations in the higher hills and into the Cascades.
Previous short and long term sections follow below. Cullen

&&

.SHORT TERM /TONIGHT THROUGH FRIDAY/...Convective showers have
begun to set up within the convergence zone this afternoon. Small
hail and brief heavy rain showers have been reported so far.
Conditions are still favorable for isolated thunderstorms in
eastern Puget Sound and in the Cascade foothills this afternoon.
As the convergence zone continues into this evening, heavy rain
and a rain/snow mix is possible in the higher terrain of Puget
Sound, which may amount to a light dusting of snow in these areas.
Convective activity and thunder potential will be highly
diurnally driven through the rest of the afternoon and should die
down after sunset.

An upper level ridge will move overhead on Wednesday, drying
things out through the day with partly cloudy skies. Highs will
be in the upper 40s across western Washington. The next weather
system will approach the area late Wednesday night for more
lowland rain and additional mountain snow in the Cascades. The
Cascade Passes, particularly Stevens and Snoqualmie Pass could
receive an additional 18 to 24 inches. If you have travel planned
over the passes during this time frame, you will want to monitor
the forecast and be checking with WSDOT for the latest road
conditions. At this point, no winter weather products have been
issued for the system arriving late Wednesday through Thursday,
but may be issued in the next forecast package. Lowland rain
totals look to be between 0.25 and 0.50 inches.

Wet weather in the lowlands and additional mountain snow looks to
continue into Friday under the influence of an upper level
trough. As it shifts east, an upper level ridge takes over for the
weekend.

.LONG TERM /SATURDAY THROUGH TUESDAY/...An upper level ridge is
likely to remain in place for the weekend, limiting additional
precipitation. Highs over the weekend are expected to be in the
upper 40s to low 50s under partly cloudy skies.

By Monday afternoon, the ridge seems to break down to allow for
another trough to dive down from the north. At this point in the
models, there is considerable uncertainty and disagreement over
the track of the potential low pressure system. Stay tuned for
forecast updates through the weekend.

Kristell

&&

.AVIATION...Two convergence zones continue to produce RA across
Puget Sound this evening, with pockets of GR and -SNRA mixed in at
times. Under this activity, expect brief reductions in vsby to 3
to 6 SM at times. Radar trends suggest this activity is starting
to gradually weaken. Expecting it to linger through 08-09z before
tapering off. Otherwise, MVFR CIGS to persist through the
remainder of the overnight hours with clouds gradually lifting and
scattering Wednesday morning - afternoon. Prevailing winds
becoming southerly in the morning, generally AOB 10kts.

KSEA...Convergence zone continues to produce -RA at the terminal at
this hour. A second convergence zone continues to sag southward into
King County at this hour, with pockets of -SHSNRA mixed in. While
this may make it to the terminal in the next hour, not expecting
snow accumulations at this time. Vsby will likely be briefly reduced
to 3 to 5 SM in the event of -SHSNRA. Otherwise, expect
precipitation to gradually wane with dry conditions expected to
resume between 08 and 09Z tonight. MVFR CIGs will prevail overnight,
lifting and scattering Wednesday morning - afternoon. Another system
approaching beyond the end of the period will see cause increasing
mid to upper level clouds late in the period.

Pullin

&&

.MARINE....Strong onshore flow has begun to ease this evening,
with no updates to the existing headlines tonight. Current
warnings and advisories will expire for the inland water zones at
10 pm, though small craft advisories continue for the coastal
waters and the west entrance of the Strait due to seas remaining
above 10 feet. Expect these ease to remain 10-15 feet through
early Wednesday, but then subside late Wednesday. Another larger
west swell arrives Thursday.

&&

.HYDROLOGY...The lowest reaches of the Chehalis River will
continue to rise through early Wednesday. Will keep the flood
watch for Grays Harbor County, as the crest at Porter may be very
close to flood stage. Additional precipitation arrived Wednesday
night into Thursday, but with modest amounts and relatively low
snow levels, no additional river flooding is expected at this
time.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Winter Storm Warning until 4 AM PST Wednesday for Cascades of
     Pierce and Lewis Counties-Cascades of Snohomish and King
     Counties.

     Winter Storm Warning until 10 PM PST this evening for Cascades
     of Whatcom and Skagit Counties.

     Flood Watch through late Wednesday night for Southwest Interior.

     Flood Watch through Thursday afternoon for Central Coast-Lower
     Chehalis Valley Area-Olympics.

PZ...Small Craft Advisory until 4 PM PST Wednesday for Coastal Waters
     From Cape Flattery To James Island 10 To 60 Nm-Coastal
     Waters From Cape Flattery To James Island Out 10 Nm-Coastal
     Waters From James Island To Point Grenville 10 To 60 Nm-
     Coastal Waters From James Island To Point Grenville Out 10
     Nm-Coastal Waters From Point Grenville To Cape Shoalwater
     10 To 60 Nm-Coastal Waters From Point Grenville To Cape
     Shoalwater Out 10 Nm-Grays Harbor Bar.

     Gale Warning until 10 PM PST this evening for Central U.S.
     Waters Strait Of Juan De Fuca-East Entrance U.S. Waters
     Strait Of Juan De Fuca.

     Small Craft Advisory until 10 PM PST this evening for Admiralty
     Inlet-Northern Inland Waters Including The San Juan Islands-
     Puget Sound and Hood Canal.

     Small Craft Advisory until 10 AM PST Wednesday for West Entrance
     U.S. Waters Strait Of Juan De Fuca.

&&

www.weather.gov/seattle

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 23, 10:09 PM PSTWinter Weather AdvisorySEW3 hr
Feb 24, 3:34 AM PSTWinter Storm WatchSEW11 hr
Feb 24, 3:34 AM PSTWinter Weather AdvisorySEW48 hr
Feb 24, 4:08 AM PSTSmall Craft AdvisorySEW8 days
Feb 24, 8:22 AM PSTWind AdvisorySEWSan Juan32 hr
Feb 24, 2:21 PM PSTGale WarningSEW61 hr
Feb 24, 2:48 PM PSTWinter Storm WarningSEW58 hr
Feb 24, 3:12 PM PSTHigh Wind WatchSEW12 hr

Nearby

Gale Watches in Washington, 2021Every gale watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.